# SDR CAL960467

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE FORCE REQUIRED TO RELEASE TAILCONE USING THE INTERIOR HANDLE EXCEEDED THE MAXIMUM LIMIT OF 35 POUNDS.  THE TAILCONE LATCHES WERE ADJUSTED PER MM 53-33-00.  (X)
